# SDR COMA9610314

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 3425 · Integrated Flight System
- Part: Ahc 85
- Part number: 6226190204
- Condition: Failed
- Location: E/E Compt
- Part time: 13,802 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOT'S AHRS FAILED.  REPLACED THE AHC-85.
